# SDR P5CA2016091900260

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,944 hours, 2,420 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 1338M51P05
- Part serial: CGE31456
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN BLADE TIP NR 34 HAS CURL.  RT ENGINE FAN BLADE NR 34 TIP NO CURL, FOUND NR 33 HAS CURL, REPLACED NR 33 IAW AMM 72-31-02.  OPS IAW AMM 71-00-00, VIB SURVEY CHECKED WITH IN LIMITS.
